# SDR 95ZZZX3192

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8180N
- Make and model: Beech A36
- Aircraft serial: E2606
- Engine: Cont IO550*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6467661
- Condition: Defective
- Location: Eng Fuel
- Part time: 198 hours
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

ENGINE RAN ROUGH AT ALTITUDE, AUTOMIX NOT WORKING.  WOULD NOT AUTOLEAN.
